# SDR ASOA2014040310265

- Difficulty date: March 28, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 14,876 hours, 10,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT WING EMERGENCY LIGHTS HAVE ONE BROKEN WIRE.  TERMINATED WIRES IAW ESPM 20-16-00.  PERFORMED OPS TEST IAW AMM 33-51-15-710-801.  OPS TESTED GOOD.
